# SDR SIMA200720421

- Difficulty date: June 10, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 13,303 hours, 11,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 14533404403
- Condition: Cracked
- Location: Pax Door
- Part time: 13,303 hours, 11,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR INNER HANDLE BRACKET CRACKED.  STOPPED DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER IAW EMB IC 2007-145/30894, PARAGRAPH ONE AND IC2007-145/6600A.  RETURNED AIRCRAFT TO SERVICE.
